# SDR AALA20001998

- Difficulty date: November 28, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Misinstalled
- Location: R4 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1904 - EN ROUTE DFW-SJU, SHORTLY AFTER TAKEOFF DETECTED LOUD SQUEAL AT R4 DOOR.  LOUD SQUEAL INCREASE WITH AIRCRAFT PRESSURE.  RETURNED DFW AND LANDED WITHOUT INCIDENT.  TRIMMED INTERIOR SEAL AROUND FRAME AT R4 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
